MATHEMATICA BOHEMICA, Vol. 121, No. 1, pp. 59-67, 1996

Convexities of lattice ordered groups

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper an injective mapping of the class of all infinite cardinals into the collection of all convexities of lattice ordered groups is constructed; this generalizes an earlier result on convexities of $d$-groups.

Keywords: lattice ordered group, convex $\ell$-subgroup, direct product, convexity of lattice ordered groups

Classification (MSC91): 06F15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]